Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Hair thinning, bald patch in front. Using head and shoulders shampoo, parachute oil. Suggestions?

My hair is thin and there is few hair remain in left/right infront of head which cover my bare part i.e infront of the head...though there is thin small hair still under that covered part.Otherwise there is dense hair except the front part .I am using Head and shoulder shampoo from past 4 years.Oil I am changing and sometime it is parachute or clinic all clear or other.I like long hair becz my face is big. So,if I am wrong in taking shampoo and oil then plz suggest me the best one that I should use.
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
1. any family history or h/o dandruff?
2. any addiction, thyroid profile, if on any medication
3. stressful lifestyle??
4.your age?
5. any h/o worms/sinusitis/under nutrition
6. kshudra roga..
rasayan churna { guduchi+ gokshur+amalaki churna} 3gm
sphatika bhasma 125mg
abhrak bhasma 125 mg
kasis bhasma 125mg
yashti madhu 1gm
gandhak rasayan 125mg
kukutandtwak bhasma 500mg - give with ghrut + mishri
Answered: Tue, 2 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor